# SDR CALA2025100909824

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,811 hours, 29,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE REMOVED FOR TS OF DOOR HANDLE,  REINSTALLED R2 DOOR SLIDE MM 25-66-01-400-803.  RENDERED SAFETY CHECKLIST COMPLETED. VERIFIED RII REQUIREMENTS REF MM 25-66-01-400-803
